# SDR CALA2010052700228

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 693880114
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MID FLAP O/B TORQUE TUBE HOUSING HAS CORROSION.  REMOVED AND INSTALLED NEW FITTING PER SRM 51-40-02 PARAGRAPH 7 AND 51-20-02 PARAGRAPH 8.
